# SDR 9902742768

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE LOWER CHORD AT AFT PRESSURE BULKHEAD.  REPAIRED PER EA 27-166620.
